# SDR IPXA2022020178543

- Difficulty date: January 9, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN FLOOR PANELHAS CORROSION BETWEEN STA. 475 TO 500.175 AND X= -27.5 & X= -36.REPAIRED FLOOR PANEL IAW VT-SAA EA 011-5320-01-A9468 REV. I/R AND UPS EO MD11-5320-82679-A. (MINOR)
